Hello everyone, hope you had very interesting day at the London forum. Maz will you will be posting a video on it? My question to all is, been taking HU for two weeks now, 500mg had indigestion in the beginning but that seemed to pass, yesterday was the worse day! Around 2PM felt breathless and lasted for a little while, just felt icky and tired but walked through it. Last night wham fatigue hit me hard, very hard it was like all of sudden, then kept falling asleep and waking up every two hours and dreaming a whole lot!!!!!. Anybody have this problem or these problems. Worried about my iron as before I started HU was on the low side to begin with 28. I feel more symptoms now (related to ET) after taking the HU then before taking it. I sure hope my platelets have not gone up??? instead of down???. Here are other symptoms I am noticing, constipated, feet feel very warm and have gain three pounds and not eating a single thing different. Also Bloating. Thanks appreciate any replies.